# SDR E0YA2018062900087

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N260H
- Make and model: Braero BAE125800A
- Aircraft serial: 258248
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: 6132
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 357 hours, 219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE NR 2 ENGINE STARTER/GENERATOR FAILED AND CAUSED VIBRATION.
